BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
1983 Volume 5 >

Please use this identifier to cite or link to this item:

Title: Interval Methods of Newton Type for Nonlinear Equations
Authors: Dimitrova, Neli S.
Markov, Svetoslav M.
Issue Date: 1983
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 5, No 1, (1983), 105p-117p
Abstract: Two interval iteration methods of Newton type for finding real zeros of nonlinear equations are formulated and their convergence is investigated. A realization of the methods in computer arithmetic is obtained and some computer experiments are presented.
Description: [Dimitrova Neli S.; Димитрова Нели С.]; [Markov Svetoslav M.; Марков Светослав М.]
ISSN: 0204-9805
Appears in Collections:1983 Volume 5

Files in This Item:

File Description SizeFormat
Pliska-05-1983-105-117.pdf13.86 MBAdobe PDFView/Open
Abstract.jpgAbstract80.18 kBJPEGThumbnail


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License